JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 81
On Best Extensions of Hardy-Hilbert's Inequality with Two Parameters

    Authors: Bicheng Yang,  
    Keywords: Hardy-Hilbert's inequality; Beta function; Hölder's inequality.  
    Date Received: 23/02/05  
    Date Accepted: 17/06/05  
    Subject Codes:


    Editors: Wing-Sum Cheung,  

This paper deals with some extensions of Hardy-Hilbert's inequality with the best constant factors by introducing two parameters $ lambda $ and $ alpha $ and using the Beta function. The equivalent form and some reversions are considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login